advertisement
Question
Posted by: puppy | 2005/07/07

Advise from Gynae dr, please

I am on 200 mg progesterone due to boarderline progesterone levels. I am on 850mg metformin twice daily PCOS with high insulin levels). My Gynae wants me to stop both the progesterone as well as the metformin after my 1st trimester. Is this normal practise and will my baby be effected by the change

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. Your baby will not be affected.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement